# SDR UPS06847362

- Difficulty date: July 12, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 D-PIT STA 1394 L34R FRAME IS CRACKED.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR ANGLES IAW 53-2-0 FIG 1F, 53-04-01-0 FIG 051, 51-01-21 AND 51-01-20D.
